PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 66 | 3 | 237-243
Tytuł artykułu

The number of solutions to cubic Thue inequalities

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
66
Numer
3
Strony
237-243
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-06-26
Twórcy
  • Department of Mathematics, University of Colorado, Campus Box 395, Boulder, Colorado 80309, U.S.A.
Bibliografia
  • [B1] M. Bean, Areas of plane regions defined by binary forms, Ph.D. thesis, University of Waterloo, 1992.
  • [B2] M. Bean, Bounds for the number of solutions of the Thue equation, M. thesis, University of Waterloo, 1988.
  • [E] J. H. Evertse, Estimates for reduced binary forms, J. Reine Angew. Math. 434 (1993), 159-190.
  • [EG] J. H. Evertse and K. Győry, Effective finiteness results for binary forms, Compositio Math. 79 (1991), 169-204.
  • [M1] K. Mahler, Zur Approximation algebraischer Zahlen III, Acta Math. 62 (1934), 91-166.
  • [M2] K. Mahler, An inequality for the discriminant of a polynomial, Michigan Math. J. 11 (1969), 257-262.
  • [S] W. Schmidt, Diophantine Approximations and Diophantine Equations, Lecture Notes in Math. 1467, Springer, New York, 1991.
  • [T] A. Thue, Über Annäherungswerte algebraischer Zahlen, J. Reine Angew. Math. 135 (1909), 284-305.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav66i3p237bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.